Connected Edge Litact Domination in Graphs
M.Vani1, Abdul Majeed2, J. Vasundhara Devi3

1M.Vani, Scholar of JNTU Kakinada and Department of Mathematics, Vignan’s Foundation for Science Technology and Research , Vadlamudi, Guntur, Andhra Pradesh, India.
2Abdul Majeed, Department of Mathematics, Muffakham Jah college of Engineering and Technology, Hyderabad, Telangana, India.
3J.Vasundhara Devi, Department of Mathematics, GVP College of Engineering (A), Madhurawada, Visakhapatnam, A.P, India.

Manuscript received on 22 August 2019. | Revised Manuscript received on 06 September 2019. | Manuscript published on 30 September 2019. | PP: 1593-1596 | Volume-8 Issue-11, September 2019. | Retrieval Number: K18350981119/2019©BEIESP | DOI: 10.35940/ijitee.K1835.0981119
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: A subset of edges dominating in m(G) is connected edge dominating, if 〈D〉 , the subgraph induced by D is connected. The connected edge litact domination number , is .In This article we could able to bring up some interesting results on connected edge litact domination number of graph with its parameters and some domination parameters. Subject classification number: AMS-05C69, 05C70.
Keywords: Connected edge litact domination number, Litact graph, Litact domination number.
Scope of the Article: Cryptography and Applied Mathematics